Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 969313, 11 pages
http://dx.doi.org/10.1155/2012/969313
Research Article

The Intuitionistic Fuzzy Normed Space of Coefficients

Institute of Mathematics and Mechanics of Azerbaijan, National Academy of Sciences, 1141 Baku, Azerbaijan

Received 25 January 2012; Accepted 19 March 2012

Academic Editor: Gabriel Turinici

Copyright © 2012 B. T. Bilalov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. T. Bilalov, S. M. Farahani, and F. A. Guliyeva, “The Intuitionistic Fuzzy Normed Space of Coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 969313, 11 pages, 2012. https://doi.org/10.1155/2012/969313.